Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Diagnosed with HPV, put in vagina acetic acid. How can I treat these genital warts?

Hi Good morning!! I was diagnosed with HPV because they put me in the vagina acetic acid and a little change to white, It looks like vestibular papillomatosis and that was in the area of the mucosa so i can t use aldara or imiquimod on it because this treatment only can be used outside of the vagina , please tell me how can i treat these genital warts that are inside?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Infectious Diseases Specialist 's  Response
A very good morning to you and a warm welcome to HCM
The lesion you have described are probably genital warts, caused by Human papilloma virus.
5% acetic acid, though can help visualizing the lesions, the sensitivity and specificity is unknown.
Better methods for diagnosis are histopathology and nucleic acid detection by PCR.

Regarding treatment as you have described them to be internal, you shuld visit a qualified specialist.
There are many other options available like
A.Cryotherapy with liquid nitrogen or cryoprobe
B. Podophyllin resin
C. Trichloroacetic acid or bichloroacetic acid
D. Surgical excision
E. Intralesionally administered interferon
F. Laser surgery

Selection of treatment will depend on wart size, wart number, anatomic site of the wart, wart morphology, patient preference, cost of treatment, convenience, adverse effects, and provider experience.

I think i have clarified all your doubts.
Get well very soon
Answered: Sat, 23 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor